A 52-year-old woman with rheumatoid arthritis presented with a 1-month history of multiple painful, erythematous plaques on her palms and the fingers. One and a half years earlier, she had been treated with etanercept for 6 months. At the time of this presentation, her maintenance medications for rheumatoid arthritis included sulfasalazine and azathioprine; this regimen had been stable for 3 years. In addition to the skin lesions, which were limited to the palms and fingers, physical examination revealed ulnar deviation and Z deformity of both hands — findings consistent with chronic changes due to rheumatoid arthritis. The patient was afebrile. Laboratory testing revealed an erythrocyte sedimentation rate of 50 mm per hour (normal value, <15), a C-reactive protein level of 20.2 mg per liter (normal value, <3.5), and a white-cell count of 3670 per cubic millimeter with 87% neutrophils. A skin biopsy revealed papillary dermal edema and perivascular and interstitial lymphohistiocytic and neutrophilic infiltration consistent with the inflammatory disorder Sweet’s syndrome (also called acute febrile neutrophilic dermatosis). The differential diagnosis includes vasculitis, drug eruption, and infectious processes. After a short course of methylprednisolone therapy, the skin lesions resolved and did not recur over 1 year of follow-up. The patient’s treatment regimen for rheumatoid arthritis was continued.